# SDR IPXA2025020495767

- Difficulty date: January 20, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAN CORROSION OFF OF STRAP AT FS 1825 S3R - S6R. ACCOMPLISH REPAIR PER 757-200PF SRM REV 122 CHAPTER 53-80-15-2R-1, DETAIL I ON FIGURE 202 (SHEET 2).
